# SDR UIEA2020120102498

- Difficulty date: November 29, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,289 hours, 19,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY AISLE LIGHT IS OUT ABOVE SEAT NR 27 AC.  REMOVED AND REPLACED AISLE EMERGENCY LIGHT LAMP.  OPERATIONS CHECKED OKAY, IAW AMM 33-51-05.
